CSN Login
Members Online: 11

Last MRI not good news

sonfollower
Posts: 26
Joined: Nov 2010

I was dx 05/01/11 with Glioblastoma Multiforme. I have had the radiation and Temodar, 42 treatments. After some complications with the surgery site, an infection, and a month break from treatments I started the Avastin and 5/28 Temodar. The next 2 MRIs showed that the tumor was shrinking.
The MRI that I just had Thursday did not show any change in the tumor and now there are 2 small spots that are showing up. NO did not know if this was more tumor growing or what the spots are. So we will do another MRI in a month and see what changes have happened over the next month. The doc did change my Temodar to a slightly lower dose for 21 days now. I hope I can tolerate the Temodar for so many days.

mighty6
Posts: 47
Joined: Sep 2011

hi sonflower,

My husband is dx with GBM in July 2011. He has been through almost the same treatment as yours except he took daily Temodar (70mg/mm2, the same dose as when he had radio-chemotherapy) . He had no major problem. The only mild issue is his ANC is at borderline (1.5) ever since, which we closely monitor. So yeh, there is some impact, but no too serious. BTW, he does not need to take any anti-nausea, anti-constipation med. From what I know, low-dosage & more frequent Temodar is usually better tolerated.

Good luck with everything. God bless!

Jane

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network